Showing posts with label side effects. Show all posts
Showing posts with label side effects. Show all posts

Friday, November 1, 2013

Side Effects

This is what the sunrise looked like this morning. I don't think the photo does the sunrise justice. It was absolutely magnificent.


It was honestly really nice to wake up to a beautiful sunrise. I have had nightmares for the past few weeks, every single night. Needless to say, my nights have not been full of peaceful rest.

As much as I love being stable, the medications I'm on have serious side effects and I may ask my psychiatrist to change them to other medications. It's scary to change medications but I think it may be time... and so does my therapist.

On the medications, I've gained about 40 pounds and had memory loss issues, among other side effects.

For example, I failed my third midterm... very badly. I studied for over 15 hours, got to the exam and literally forgot everything I had studied. I guessed on the majority of the exam. To say it was frustrating is a grave understatement. I knew the material, but could not recall anything. I'm used to memorizing everything in a couple hours and getting high A's on every exam. I have tried not to be hard on myself, especially since I can drop the grade, but I'm frustrated that my memory is not as good as it used to be. I do not feel as confident as I did.

Psychoactive medications can be frustrating with various side effects, but I will continue to move forward.